# SDR CALA2022081202038

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shear Plate
- Part number: D5347112320300
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH LATERAL SHEAR PLATE @ FR70 CORRODED A3NB-53-3-6222 GENERATED BY V079881 AT HAECO LCQ PER NR 9296281 (26281) REMOVED AND REPLACED RH LATERAL SHEAR PLATE IAW A319 SRM 51-72-1 1/001 DOT REMOVED PERFORMED BY V915807 INSP BY N078570
